Discretized Newton-Tikhonov method for ill-posed hammerstein type equations

Ioannis K. Argyros, Santhosh George, Monnanda Erappa Shobha

Research output: Contribution to journalArticlepeer-review


George and Shobha (2012) considered the finite dimensional realization of an iterative method for non-linear ill-posed Hammerstein type operator equation KF(x) = f, when the Fréchet derivative F' of the non-linear operator F is not invertible. In this pa- per we consider the special case i.e., F'-1 exists and is bounded. We analyze the convergence using Lipschitz-type conditions used in [10], [13], [22] and also analyze the convergence using a center type Lipschitz condition. The center type Lipschitz con- dition provides a tighter error estimate and expands the applicability of the method. Using a logarithmic-type source condition on F(x0)-F(◯) (here ◯ is the actual solution of KF(x) = f) we obtain an optimal order convergence rate. Regularization param- eter is chosen according to the balancing principle of Pereverzev and Schock (2005). Numerical illustrations are given to prove the reliability of our approach.

Original languageEnglish
Pages (from-to)34-55
Number of pages22
JournalCommunications on Applied Nonlinear Analysis
Issue number1
Publication statusPublished - 01-01-2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Discretized Newton-Tikhonov method for ill-posed hammerstein type equations'. Together they form a unique fingerprint.

Cite this